Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

i just completed my first month on accutane...my face looks absolutely horrible, and i am terrified to go in public...i now have 6 cysts on my chin, one next to my nose...a huge one into between my eyebrows!!! and 2 on my forehead...at first i was dealing with the ib and forcing myself to ignore it and continue on with my life...i think i've gotten to my breaking point...my face has never looked like this!!

my boyfriend was supportive of me going on accutane at first, though he didn't like it and said he didn't think i needed it...now, he says he doesn't feel bad for me because i did this to myself by taking this "flipper baby medication"...

i really don't know how to handle this. i went to my derm, and asked if i could take anything else or do anything about this...and as i posted before, he told me to just let the accutane do its job...not even a cortisone injection...

i didn't go to 2 of my classes this week...i am so embarrassed of how i look...

so, now im basically stuck...i know that nobody is going to give me the magic cure to make this go away....i just don't know what else to do...

Share this post


Link to post
Share on other sites

all we can do is give u words of advice, when ur feeling down and out, remember the light at the end of tunnel and in a few months time, ur face will be clear without the shit and hell hole of waking up every fucking day wondering if you've got a new pimple or not. We've all been there and done that, just remember a few months of pain and misery is worth the years of pain acne would of brought without tane. Trust me, in a few weeks time, ur IB will die down nearly in an instant and u'll laugh back at ur post and ur horrible skin :dance: It's better to deal with things straight away b4 it could get worse rather than wondering what coulda been if u didnt go on the med.

Share this post


Link to post
Share on other sites

WOW. Reading your post bought back a flood of memories.

All I can say is stick it out. It will all be worth it in the end.

Share this post


Link to post
Share on other sites
i just completed my first month on accutane...my face looks absolutely horrible, and i am terrified to go in public...i now have 6 cysts on my chin, one next to my nose...a huge one into between my eyebrows!!! and 2 on my forehead...at first i was dealing with the ib and forcing myself to ignore it and continue on with my life...i think i've gotten to my breaking point...my face has never looked like this!!

my boyfriend was supportive of me going on accutane at first, though he didn't like it and said he didn't think i needed it...now, he says he doesn't feel bad for me because i did this to myself by taking this "flipper baby medication"...

i really don't know how to handle this. i went to my derm, and asked if i could take anything else or do anything about this...and as i posted before, he told me to just let the accutane do its job...not even a cortisone injection...

i didn't go to 2 of my classes this week...i am so embarrassed of how i look...

so, now im basically stuck...i know that nobody is going to give me the magic cure to make this go away....i just don't know what else to do...

Share this post


Link to post
Share on other sites

It will be worth it in the end. Tell your bf to go suck it. Honestly, he should be supportive, you don'tneed "flipper baby talk". Just remember, in five months you'll be as clear as you were the day you were born. The bf will be loving the clear skin then.

Share this post


Link to post
Share on other sites

thanks to everyone for their words of encouragement...some days it is just extremely hard to get through the day...i look forward to taking my accutane everyday because i know it's a step closer to having clear skin...i think i just need to hear from other people that this will be over soon!!

the lovely bones was a great novel.....

but yea, stick through it.

Share this post


Link to post
Share on other sites

by the way, it's thalidomide which is the "flipper baby meds", not accutane. and thalidomide is not regulated nearly as ridiculously as accutane. tell your BF to shut the fvck up and be supportive. you'll get through this and you will feel so much better about yourself.

Share this post


Link to post
Share on other sites
thanks to everyone for their words of encouragement...some days it is just extremely hard to get through the day...i look forward to taking my accutane everyday because i know it's a step closer to having clear skin...i think i just need to hear from other people that this will be over soon!!

the lovely bones was a great novel.....

but yea, stick through it.

yes it was a great book! glad you caught that...

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×